# SDR 39LA20150326121

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME SKIN AT LT FWD ENTRY DOOR, FS 3150, STRINGER 16L, FOUND DAMAGED UPON INSPECTION.  REPAIRED IAW DWG 14022-2001 & EO 14022-300.
